# SDR SWIA972353

- Difficulty date: February 12, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Aircraft time: 27,966 hours, 32,782 cycles
- Engine: Pwa PW118
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Rccb
- Condition: Failed
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PROPELLER HEAT CONTINUES TO FAIL IN FLIGHT.  EN ROUTE LAX DIVERTED TO PSP.  INSPECTED LEFT AND RIGHT PROPELLER DEICE LEADS, LOOKED OK.  CHECKED RIGHT PROPELLER HEAT RCCB.  INSPECTED WIRING AT SWITCH AND RELAYS.  FOUND POWER AT A2 OF RCCB 226 DROPS TO BELOW 1 VOLT.  WHEN PROPELLER DEICE ACTIVATED POWER AT A1 REMAINS 28 VOLTS.  REMOVED AND REPLACED RCCB 226.  OPS CHECK GOOD OF RIGHT PROPELLER DEICE SYSTEM.
